On modules which satisfy the radical formula


SARAÇ B. , TIRAŞ Y.

TURKISH JOURNAL OF MATHEMATICS, vol.37, no.2, pp.195-201, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.3906/mat-1103-9
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.195-201

Abstract

In this paper, the authors prove that every representable module over a commutative ring with identity satisfies the radical formula. With this result, they extend the class of modules satisfying the radical formula from that of Artinian modules to a larger one. They conclude their work by giving a description of the radical of a submodule of a representable module.